# SDR DALA2024102110269

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 85,179 hours, 11,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 2R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR PER A330 AMM 52-12. OK FOR SERVICE. (6642282)
